# SDR DALA1301191705

- Difficulty date: January 9, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 47,843 hours, 13,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1A-4A EMERGENCY LIGHT INOPERATIVE.  REPAIRED EMERGENCY LIGHTS IAW ERA01-510375-14, REV ORIG.  EMERGENCY LIGHTS NOW OPERATE NORMAL.
